Translator Disclaimer
2013 Discrete primitive-stable representations with large rank surplus
Yair N Minsky, Yoav Moriah
Geom. Topol. 17(4): 2223-2261 (2013). DOI: 10.2140/gt.2013.17.2223

Abstract

We construct a sequence of primitive-stable representations of free groups into PSL2() whose ranks go to infinity, but whose images are discrete with quotient manifolds that converge geometrically to a knot complement. In particular this implies that the rank and geometry of the image of a primitive-stable representation imposes no constraint on the rank of the domain.

Citation

Download Citation

Yair N Minsky. Yoav Moriah. "Discrete primitive-stable representations with large rank surplus." Geom. Topol. 17 (4) 2223 - 2261, 2013. https://doi.org/10.2140/gt.2013.17.2223

Information

Received: 30 September 2010; Revised: 16 October 2012; Accepted: 25 April 2013; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1278.57026
MathSciNet: MR3109867
Digital Object Identifier: 10.2140/gt.2013.17.2223

Subjects:
Primary: 57M60
Secondary: 57M05, 57M50

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.17 • No. 4 • 2013
MSP
Back to Top